VAERS Explorer
Back to explore

Report #2854193

Received Aug 14, 2025

Disabled
A note on interpretation. VAERS reports are unverified and may be incomplete or coincidental. A report does not establish that a vaccine caused an event, and counts should not be used to calculate incidence or infer causation. Full disclaimer

Overview

Sex
Male
Age
61 yrs
State
TX
Recovered
Not recovered
Vaccinated
Aug 12, 2021
Onset
Aug 12, 2021
Days to onset
0
Hospital days
—

Vaccines (1)

TypeNameManufacturerDoseLotRoute / Site
COVID19COVID19 (COVID19 (MODERNA))MODERNA2088D21AIM

Symptoms (2)

OverdosePsoriatic arthropathy

Symptom narrative

Psoriatic arthritis; Vaccine overdose; This spontaneous case was reported by an other health care professional and describes the occurrence of PSORIATIC ARTHROPATHY (Psoriatic arthritis) in a 61-year-old male patient who received mRNA-1273 (Moderna COVID-19 Vaccine) (batch nos. 088D21A and 062E21A) for COVID-19 prophylaxis. The occurrence of additional non-serious events is detailed below. No Medical History information was reported. On 12-Aug-2021, the patient received first dose of mRNA-1273 (Moderna COVID-19 Vaccine) (Intramuscular use) 2 milliliter. On 09-Sep-2021, received second dose of mRNA-1273 (Moderna COVID-19 Vaccine) (Intramuscular use) dosage was changed to 1 dosage form. On 12-Aug-2021, the patient experienced PSORIATIC ARTHROPATHY (Psoriatic arthritis) (seriousness criteria disability and medically significant) and OVERDOSE (Vaccine overdose). At the time of the report, PSORIATIC ARTHROPATHY (Psoriatic arthritis) had not resolved and OVERDOSE (Vaccine overdose) outcome was unknown. For mRNA-1273 (Moderna COVID-19 Vaccine) (Intramuscular use), the reporter did not provide any causality assessments. No concomitant medication was reported. The patient had no medical history, concomitant disease, or risk factor. Vaccine had compromised his immune system and had induced psoriatic arthritis. It was reported as 95,000.00 a year as an MRI Technologist, 43-year career gone because the vaccine altered his immune system. It was unknown if the patient experienced any additional symptoms or events. The patient was taking topical steroids. The patient had dermatology biopsy. There were no additional lab data or results available.; Reporter's Comments: The benefit-risk relationship of product is not affected by this report.